Pulmonary alveolar microlithiasis

Sandhyamani, S. ; Verma, K. ; Sharma, S. K. ; Pande, J. N. (1982) Pulmonary alveolar microlithiasis Indian Journal of Chest Diseases & Allied Sciences, 24 (1). pp. 33-35. ISSN 0377-9343

Full text not available from this repository.

Official URL: http://medind.nic.in/iae/iaem.shtml


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Vallabhbhai Patel Chest Institute.
ID Code:69183
Deposited On:08 Nov 2011 11:17
Last Modified:08 Nov 2011 11:17

Repository Staff Only: item control page